Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Panic and anxiety attacks, tunnel blurred vision, increased heart rate. What could this be?

I ve been having really bad panic, anxiety attacks , with tunnel blurred vision , almost as if you were in third person mode, i had a bad incident 3 weeks ago where i was pure pressured into trying cocaine, i later found out it was cut with novacaine, the day after i had a massive panic attack and was in an ambulance almost everyday, even once when i was in Cancun, Mexico for vacation last week everyday when i get up i ll have blurred unfocused vision all day, followed by increased heart rate and a panic feeling as if i m going to die, i m kind of curious if anyone know s what this could be and what would be recommended at this point to help it.
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Having panic attacks, tunnel blurred vision and heart rate are related to your use of meth and signs of acute intoxication. I also believe that you may be using this meth to the point where you are dependent on it, since you have a history of continued use. Please consult a psychiatrist who can diagnose the problem and give you medications as soon as possible, before the condition becomes life threatening.

I hope this helps. Take care of yourself and have a lovely day!
Answered: Sun, 7 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor